# SDR DL72S961197

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Aft Stew Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT OPERATE FROM AFT STEW PANEL ON/OFF SWITCH.  CLEANED TERMINALS ON SWITCH, OPS CK NORMAL.
